Multivariate extremes over a random number of observations

Details

Serval ID
serval:BIB_F53AA9EC24B1
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Multivariate extremes over a random number of observations
Journal
Scandinavian Journal of Statistics
Author(s)
Hashorva Enkelejd, Padoan Simone A., Rizzelli Stefano
ISSN
0303-6898
1467-9469
Publication state
Published
Issued date
09/2021
Peer-reviewed
Oui
Volume
48
Number
3
Pages
845-880
Language
english
Keywords
Statistics, Probability and Uncertainty, Statistics and Probability
Web of science
Funding(s)
Swiss National Science Foundation / 200021-175752
Create date
05/05/2020 12:54
Last modification date
19/08/2021 5:38
Usage data